Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. Chandrasekharan
Title: Introduction to analytic number theory
Additional book information: Springer, 1968.

Author: K. Chandrasekharan
Title: Arithmetic functions
Additional book information: Springer, 1970.

Author: Harold Davenport
Title: Multiplicative number theory
Additional book information: Markham, 1967.

Authors: H. Halberstam and K. F. Roth
Title: Sequences
Additional book information: Oxford University Press, 1966.

References [Enhancements On Off] (What's this?)

  • 1. E. Bombieri, Davenport memorial volume of Acta Arithmetica (to appear).
  • 2. E. Bombieri and H. Davenport, On the large sieve method, Number Theory and Analysis (Papers in Honor of Edmund Landau), Plenum Press, New York, 1969, pp. 9-22. MR 41 #5327. MR 260703
  • 3. P. X. Gallagher, The large sieve, Mathematika 14 (1967), 14-20. MR 35 #5411. MR 214562
  • 4. P. X. Gallagher, Bombieri's mean value theorem, Mathematika 15 (1968), 1-6. MR 38 #5724. MR 237442
  • 5. Heini Halberstam, Wolfgang Jurkat and Hans-Egon Richert, Un nouveau résultat de la méthode du crible, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A920-A923. MR 223326
  • 6. H. Halberstam and H.-E, Richert, Sieve methods, Markham, Chicago (to appear). MR 424730
  • 7. M. N. Huxley, The large sieve inequality for algebraic number fields, Mathematika 15 (1968), 178-187. MR 38 #5737. MR 237455
  • 8. H. L. Montgomery, Mean and large values of Dirichlet polynomials, Invent. Math. 8 (1969), 334- 345. MR 268130
  • 9. H. L. Montgomery, Zeros of L-functions, Invent. Math. 8 (1969), 346-354. MR 40 #2620. MR 249375
  • 10. H. L. Montgomery, Primes in arithmetic progressions, Michigan Math. J. 17 (1970), 33-39. MR 41 #1660. MR 257005
  • 11. H.-E. Richert, Selberg's sieve with weights, Mathematika 16 (1969), 1-22. MR 40 #119. MR 246850
  • 12. H.-E. Richert, Selberg's sieve with weights, Proc. Sympos. Pure Math., vol. 20, Amer. Math. Soc., Providence, R.I., 1971, pp. 287-310. MR 318083
  • 13. Werner Schaal, On the large sieve method in algebraic number fields, J. Number Theory 2 (1970), 249-270. MR 272745
  • 14. Atle Selberg, Sieve methods, Proc. Sympos. Pure Math., vol. 20, Amer. Math. Soc., Providence, R.I., 1971, pp. 311-351. MR 567686
  • 15. R. J. Wilson, The large sieve in algebraic number fields, Mathematika 16 (1969), 189-204. MR 263774

Review Information:

Reviewer: H. M. Stark
Journal: Bull. Amer. Math. Soc. 77 (1971), 943-957
DOI: https://doi.org/10.1090/S0002-9904-1971-12812-4
American Mathematical Society